Discussions By Condition: I cannot get a diagnosis.

muscle aches

Posted In: I cannot get a diagnosis. 0 Replies
  • Posted By: Anonymous
  • March 25, 2007
  • 00:07 PM

I was on four medicines for my heart and blood pressure. I had a procedure recommended by my doctor which allowed me to be taken off three of those medications. Since that time I have had severe muscle aches all over my body and especially in my legs. Could stopping the medicine have caused this?

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?